# SDR SIMA20120426013

- Difficulty date: April 26, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,423 hours, 20,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED AT RT OTBD FLOOR SUPPORT.  REPAIRED IAW EO EM-53MR-1808.
